# SDR C2XA95CL075

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47722
- Make and model: Emb EMB-120RT
- Aircraft serial: 120166
- Engine: Pwa PW118
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 311225101
- Condition: Leaking
- Location: Right Engine
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A, E

## Discrepancy

CLE/CLE - FLT 3265 - RIGHT ENGINE OIL PRESSURE WENT TO LESS THAN 40 P.S.I., ENGINE WAS SHUT DOWN.  AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  CLE MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE CASE VENT TUBE CARBON SEAL IAW PRATT AND WHITNEY MM 72-20-00.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
